# SDR CALA2023060501756

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 63,721 hours, 20,875 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Part number: 644501
- Part serial: 21348
- Condition: Unknown
- Location: L Eng
- Part time: 60,493 hours, 20,026 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG OH LP 1 STATUS MSG REPLACED LH OH CARD M10229 IAW AMM 26-10-01. CHECKED LOOP ROTABLE PARTS CHANGE WAS INDICATED - TT # 1461416  SN OFF 1161 RESISTANCE IAW FIM 26-11-802 (1500 OHMS), AND CHECKED CONTINUITY IPC REFERENCE # 26-11-00 OF WIRE HARNESS W3366 IAW WDM 26-11-12. STATUS MSG EXTINGUISHED, FIRE/OVERHEAT DET SYS OK FOR SVC. PARTS USED:  1461416,QTY :1
